# SDR GTIA020155

- Difficulty date: December 11, 2001
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AFT PIT STATION 1015 L23L, CORROSION AROUND LONGERON TO SKIN FASTENERS.  INSTALLED LONGERON AND SPLICE REPAIR IAW MD80 SRM 53-02.  (M)
